# SDR SWIA202158930

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAG BAY DOOR SURROUND STRUCTURE, DOOR SILL IS CORRODED AND CHAFED BETWEEN FS1000 AND FS1047.    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED AFT BAG BAY DOOR SURROUND LOWER SILL BETWEEN FS 1000.00 AND FS 1047.00  REF BOMBARDIER DWG # MM670-35085 REV L, CRJ700 SRM 51--42--06--001--001--A01, SRM 51--42--13--001--001--A01, SRM 51--42--15--001--001--A01, SRM 51--42--21--001--001--A01.  COMPLIED WITH ST 51-900-1002-SKY.
